# SDR DXTA2024060711981

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0384
- Aircraft time: 167 hours, 118 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Buss
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL350 THE AMBER DC GEN AMPS CAS ILLUMINATED. WE COMPLIED WITH THE CHECKLIST AND IT INDICATED A FAULT ON THE BATTERY BUS OR EMER BUS. GEAR BLOW DOWN WAS REQUIRED.  ACCESSED AND PERFORMED GVI OF LH, RH, AND EMER DC J-BOXES FOR SIGNS OF ARCING, DAMAGE, EXCESSIVE HEAT, OR LOOSE CONNECTIONS. NO FAULTS NOTED. PERFORMED TORQUE CHECK OF HARDWARE ON LH, RH, AND EMER J-BOX FACEPLATES. NO FAULTS NOTED. PER MANUF. RECOMMENDATION, PERFORMED ELECTRICAL CHECKS OF LH J-BOX SHUNT (RZ001) AND ASSOCIATED WIRING. NO FAULTS WERE FOUND. PER MCC AND REMOVED AND REPLACED LH J-BOX SHUNT (RZ001).  PERFORMED POST MAINTENANCE CHECKS WITH NO DEFECTS NOTED. OPS CHECKS GOOD. REF. CLOSED UP ALL ACCESS AS REQUIRED. AMM 24-60-10.
